# SDR 0602609920

- Difficulty date: November 29, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- Aircraft time: 93,957 hours, 81,182 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE AIRCRAFT FELL FROM JACKED POSITION RESULTING IN A DENT TO THE LEFT WING FRONT SPAR CHORD AND CRACK IN THE LOWER RADIUS OF THE FRONT SPAR STIFFENER.  REPAIRED PER EA 99-207937.
